Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 12, 2014, 7:06 PM MDT for Douglas County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2014, 7:06 PM MDT (01:06 UTC)
- Expired
- Jul 12, 2014, 10:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Douglas County, CO
The radar
The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 7:55 PM MDT | FLASH FLOOD | 1 Se Louviers, CO | MUD AND DEBRIS SLIDE ACROSS HWY 85 NEAR AIRPORT RD. |
| Jul 12, 8:00 PM MDT | HEAVY RAIN 3.03 | Louviers, CO | |
| Jul 12, 8:07 PM MDT | FLASH FLOOD | 2 Nnw Louviers, CO | MOORE RD AND TITAN RD CLOSED DUE TO WATER FLOWING OFF FIELDS AT 6 TO 8 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
065
WGUS55 KBOU 130106
FFWBOU
COC035-130400-
/O.NEW.KBOU.FF.W.0020.140713T0106Z-140713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
706 PM MDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DOUGLAS COUNTY IN NORTHEAST COLORADO...
* UNTIL 1000 PM MDT
* AT 704 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN NEAR CHATFIELD RESERVOIR. THE RAIN IS MOVING
SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO 2 INCHES HAVE ALREADY
OCCURRED...AND ANOTHER INCH OF RAIN IS LIKELY IN THE NEXT 30 TO 45
MINUTES BEFORE DECREASING. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LOUVIERS AND SEDALIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIG DRY CREEK...
INDIAN CREEK...HAPPY CANYON CREEK...EAST PLUM CREEK AND PLUM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3945 10500 3950 10509 3955 10507 3956 10506
3948 10490 3944 10493
$$
BARJENBRUCH2 follow-up statements
017
WGUS75 KBOU 130210
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
810 PM MDT SAT JUL 12 2014
COC035-130400-
/O.CON.KBOU.FF.W.0020.000000T0000Z-140713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
810 PM MDT SAT JUL 12 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHWESTERN DOUGLAS COUNTY...
AT 802 PM MDT...LAW ENFORCEMENT REPORTED A MUD AND DEBRIS SLIDE
ACROSS HIGHWAY 85 NEAR AIRPORT ROAD...WHILE WATER WAS ALSO FLOWING
OVER THE ROAD 6 TO 8 INCHES DEEP NEAR THE INTERSECTION OF TITAN ROAD
AND MOORE ROAD ABOUT 2 MILES NORTH OF LOUVIERS. SOME STREAMS ARE
SHOWING RISES...SO PERSONS WITH INTERESTS AND PROPERTY ALONG STREAMS
INCLUDING INDIAN CREEK AND PLUM CREEK SHOULD BE PREPARED TO TAKE
QUICK ACTION SHOULD EVACUATIONS BE NECESSARY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LOUVIERS AND
SEDALIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIG DRY CREEK...
SOUTH PLATTE RIVER...INDIAN CREEK...HAPPY CANYON CREEK...EAST PLUM
CREEK AND PLUM CREEK.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH
HEAVY RAIN WERE DIMINISHING OVER THE FLASH FLOOD WARNING AREA OF
NORTHWESTERN DOUGLAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 3945 10500 3950 10509 3955 10507 3956 10506
3948 10490 3944 10493
$$
BARJENBRUCH984
WGUS75 KBOU 130341
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
941 PM MDT SAT JUL 12 2014
COC035-130350-
/O.CAN.KBOU.FF.W.0020.000000T0000Z-140713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
941 PM MDT SAT JUL 12 2014
...THE FLASH FLOOD WARNING FOR NORTHWESTERN DOUGLAS COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3945 10500 3950 10509 3955 10507 3956 10506
3948 10490 3944 10493
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:17 PM MDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 12, 3:17 PM MDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 317 PM MDT SAT JUL 12 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 148 PM MDT SAT JUL 12 2014 AIRMASS IS VERY MOIST WITH PRECIPITABLE WATER VALUES GREATER THAN AN INCH AND DEW POINTS IN THE MID 50S TO LOWER 60S. CAPES ARE ROUGHLY 700 TO 1300 J/KG. THUNDERSTORMS WILL CONTINUE TO BUILD OVER THE MOUNTAINS AND FOOTHILLS AND SPREAD EAST ONTO THE PLAINS THIS AFTERNOON AND EVENING. THE THREAT FOR HEAVY RAIN WITH POSSIBILITY OF FLASH FLOODING WILL CONTINUE INTO THE EVENING. CURRENT STORMS ARE NOT MOVING MUCH OVER NORTHEAST PARK AND EL PASO COUNTIES. WILL CONTINUE WITH FLASH FLOOD WATCH THROUGH MID EVENING. THE STORMS OVER LARIMER COUNTY ARE MOVING EAST AROUND 15 TO 20 MPH. THIS AND DRIER AIR MOVING IN THIS EVENING WILL KEEP THE FLASH FLOOD THREAT LOW. CHANCE FOR SHOWERS AND STORMS WILL END FROM THE NORTH FIRST AS DRIER AIR MOVES IN FROM THE NORTHEAST AT THE MID LEVELS. STILL COULD SEE A FEW LINGERING SHOWERS LATE TONIGHT...MAINLY SOUTH AND EAST. NORTHWEST FLOW ALOFT WILL INCREASE AS UPPER LEVEL RIDGE INTENSIFIES OVER THE GREAT BASIN. PRECIPITABLE WATER VALUES FALL TO AROUND AN INCH...WHICH IS STILL SOMEWHAT MOIST. A WEAK DISTURBANCE EMBEDDED IN THE FLOW ALOFT WILL TRIGGER SCATTERED STORMS SUNDAY AFTERNOON. DUE TO DRIER AIR AND STRONGER FLOW ALOFT...THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WILL BE LOWER. SHEAR WILL INCREASE...HOWEVER CAPES WILL BE LOW...LESS THAN A 1000 J/KG...SO THE SEVERE THREAT WILL BE LOW TOO. THE NORTHWEST FLOW WILL KEEP COOLER AIR OVER THE AREA. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 148 PM MDT SAT JUL 12 2014 MODELS HAVE MODERATELY STRONG NORTHWESTERLY FLOW ALOFT OVER THE FORECAST AREA SUNDAY NIGHT THROUGH TUESDAY NIGHT. BASICALLY...THE MODELS HAVE A SIGNIFICANT UPPER TROUGH/CLOSED LOW OVER THE GREAT LAKES WITH THE UPPER RIDGE CENTER OF OVER THE GREAT BASIN ALL FIVE PERIODS. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK UPWARD MOTION FOR THE CWA MOST OF THE TIME. FOR THE MOST PART...THE BOUNDARY LAYER FLOW HAS AN EASTERLY COMPONENT TO IT FROM THE DIVIDE EASTWARD ALL FIVE PERIODS. FOR MOISTURE...THERE IS PLENTY THE WHOLE TIME. PRECIPITABLE WATER VALUES ARE PROGGED FROM 0.8 TO 1.2 INCHES FOR THE PLAINS AND FOOTHILLS SUNDAY NIGHT THROUGH TUESDAY NIGHT. THE LOW LEVEL DEW POINT PROGGS HAVE 50 TO LOWER 60S F READINGS FOR THE PLAINS AND FOOTHILLS ALL FIVE PERIODS. THE CAPE IS FAIR SUNDAY EVENING...THE HIGHEST VALUES ARE OVER THE FOOTHILLS. FOR LATE DAY MONDAY...THERE IS CAPE OVER THE WESTERN TWO-THIRDS OF THE CWA...BEST IN THE MOUNTAINS...WITH PRACTICALLY NOTHING OVER THE NORTHEAST CORNER. ON LATE DAY TUESDAY...THERE IS SIGNIFICANT CAPE OVER THE WESTERN HALF OF THE PLAINS...SOME AREAS WITH OVER 2000 J/KG. THE QPF FIELDS SHOW SOME MEASURABLE RAINFALL ACROSS ALL THE CWA THE DAY DAY PERIODS. THE BEST AMOUNTS ARE SUNDAY EVENING AND TUESDAY LATE DAY. WILL STAY THE COURSE AND GO WITH "CHANCES" FOR THE LATE DAY PERIODS. MONDAY'S HIGH TEMPERATURES ARE CLOSE TO SUNDAY'S...MAYBE A TAD COOLER. TUESDAY'S HIGHS ARE SIMILAR AS WELL. FOR THE LATER DAYS...WEDNESDAY THROUGH SATURDAY...MODELS KEEP THE UPPER RIDGE WEST OF COLORADO INTO FRIDAY...THEN IT MIGRATES EASTWARD TO BE SOUTH OF COLORADO BY SATURDAY. MOISTURE IS PRETTY GOOD THROUGH THURSDAY THEN THINGS DRY OUT. && .AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON) ISSUED AT 148 PM MDT SAT JUL 12 2014 THUNDERSTORMS WILL AGAIN IMPACT THE DENVER AIRPORTS TODAY THROUGH 02Z. HEAVY RAIN...SMALL HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THE STORMS. NORTHEAST WINDS MAY SHIFT DIRECTIONS THROUGH 02Z DUE TO OUTFLOW WINDS FROM CONVECTION. ONCE THE STORMS MOVE OFF TO THE SOUTHEAST...NORTHERLY WINDS ARE EXPECTED FOR THE EVENING AND OVERNIGHT HOURS. THERE WILL BE A CHANCE FOR FOG AND LOW CLOUDS AGAIN SUNDAY MORNING 09Z TO 16Z. HAVE ADDED A FEW LOW CLOUDS TO THE TAFS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AT THE DENVER AIRPORTS SUNDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 148 PM MDT SAT JUL 12 2014 AIRMASS WILL BE VERY MOIST THROUGH THIS EVENING. THERE IS A THREAT FOR FLASH FLOODING...BEST CHANCE BEING FROM DENVER SOUTH DUE TO SLOWER STORM MOVEMENT AND HIGH NUMBER OF STORMS. FLOOD PRONE AREAS LIKE BURN/FLOOD AREAS EVEN OUTSIDE OF THE FLASH FLOOD WATCH WILL SEE A CHANCE OF FLOODING TODAY. THE HEAVIEST RAINFALL RATES WILL BE AROUND ONE INCH IN 20 MINUTES. THERE WILL BE SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY...THOUGH FEWER THAN TODAY. THE FLASH FLOOD THREAT WILL BE LOWER SUNDAY DUE TO STRONGER FLOW ALOFT PUSHING STORMS ALONG AND A DRIER AIRMASS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ036-039>041. && SHORT TERM...MEIER LONG TERM...RJK AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Jul 12, 10:45 AM MDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1045 AM MDT SAT JUL 12 2014 COZ030>051-131645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1045 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL FORM OVER THE MOUNTAINS BY EARLY AFTERNOON AND MOVE ONTO THE PLAINS DURING THE AFTERNOON AND EARLY EVENING. THE MAIN THREAT FROM THE STORMS IS HEAVY RAIN. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING ONE OF RAIN IN 20 MINUTES. THIS COULD BE ENOUGH TO PRODUCE FLOODING...ESPECIALLY IN BURN OR FLOOD IMPACTED AREAS OR CITIES. THE GREATEST THREAT WILL BE FROM DENVER SOUTH. THERE IS ALSO THE POSSIBILITY OF ONE OR TWO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ON THE PLAINS. THE THUNDERSTORM ACTIVITY WILL DIMINISH FROM NORTH TO SOUTH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK...WITH A DRIER AIRMASS MOVING IN BY LATE WEEK. THE MAIN THREAT FROM THE STORMS WILL BE LOCALLY HEAVY RAINFALL...THOUGH THE STRONGER STORMS COULD ALSO PRODUCE HAIL AND STRONG WINDS. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 12, 2:26 PM MDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 226 PM MDT SAT JUL 12 2014 COZ038-043-122100- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- CENTRAL AND SOUTH WELD COUNTY CO- 226 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WELD AND EAST CENTRAL LARIMER COUNTIES UNTIL 300 PM MDT... AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TIMNATH...OR 8 MILES EAST OF FORT COLLINS...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN FORT COLLINS...GREELEY...NORTHEASTERN LOVELAND... WINDSOR...SEVERANCE...AULT...PIERCE AND TIMNATH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4043 10500 4065 10504 4064 10473 4043 10475 TIME...MOT...LOC 2025Z 289DEG 8KT 4054 10492 RPK
Special weather statement, Jul 12, 6:51 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 651 PM MDT SAT JUL 12 2014 COZ041-046-130115- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 651 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELBERT COUNTY UNTIL 715 PM MDT... AT 650 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF RAMAH...OR 27 MILES WEST OF LIMON...MOVING SOUTH AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SIMLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3935 10432 3936 10400 3913 10401 3913 10432 TIME...MOT...LOC 0050Z 000DEG 18KT 3925 10419 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:08 PM MDT | Flash Flood Warning | BOU | Elbert | 112 min |
| Jul 12, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 29 min |
| Jul 12, 6:28 PM MDT | Areal Flood Advisory | BOU | Douglas | 92 min |
| Jul 12, 6:51 PM MDT | Special Weather Statement | BOU | Elbert | 24 min |
| Jul 12, 7:12 PM MDT | Areal Flood Advisory | BOU | Elbert | 93 min |
| Jul 12, 7:49 PM MDT | Areal Flood Advisory | BOU | Douglas | 2 hr |
| Jul 13, 12:07 AM MDT | Areal Flood Advisory | BOU | Lincoln | 3 hr |
| Jul 13, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 13, 3:19 PM MDT | Special Weather Statement | BOU | Boulder | 26 min |
| Jul 13, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 37 min |
| Jul 13, 3:51 PM MDT | Special Weather Statement | BOU | Boulder | 24 min |
| Jul 13, 4:01 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Park | 29 min |
| Jul 13, 4:44 PM MDT | Areal Flood Advisory | BOU | Washington | 91 min |
| Jul 13, 5:42 PM MDT | Areal Flood Advisory | BOU | Larimer | 93 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.